# SDR CALA2019111601983

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 97,539 hours, 12,881 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/H ROOT PNL 322AL 321AL TO FUSELAGE INTERFA CE CROWN SHIN FOUND CHAFING FROM BSTA2110 TO BSTA2150. REFER NON -ROUTINE NO.9488791 - ORIGINATED BY EMP V902926 SPEC NO.B777-55- 3-7031. VERT STAB L/H ROOT PNL 322AL, 321AL TO FUSE INTERFACE CROWN SKIN STA2110L TO STA 2150L CHAFING AREA REPAIRED AS PER SRM 53-70-01 REPAIR 2 REV 81. FOUND DURING D2 VISIT AT HAECO XMN ON NR9488791 CREATE DIP TO INSPECT PER SRM 53-70-01 REPAIR 2 TABLE 202 ADDITIONAL LOCATION AND REINSPECT LIMIT INFORMATION: LOCATION BS2110 TO BS2150 STR1L TO 3L AND CLARIFIED REINSPECT LIMITS: REINSPECT PER SRM 53-70-01 REPAIR 2 TABLE 202 REPAIR 2 *{4} THE INSP THRESHOLD IS MEASURED FROM THE TIME THE AIRPLANE WAS DELIVERED OR 8000 FLT CYCLES FROM THE TIME OF THE REPAIR, WHICHEVER COMES LATER. AIRCRAFT CURRENTLY HAS 12881 FLT CYCLES. WITH REPEAT INSPECTION INTERVALS TO FOLLOW AT 8000 CYCLES FOR STEPS *{2}, *{3} AND @ 16000 FLT CYCLES STEP *{4} TOMC APPROVES-CATEGORY "B" REPAIR- VERT STAB L/H ROOT CROWN SKIN AREA BS2110 TO BS2150 STR 1L TO 3L PER SRM 53-70-01 REPAIR 2. INSP REQD PER PAR 5 -TABLE 202 PG 213 -INSP THRESHOLD PER *(4) AT 30,000 FLT CYC FROM DELIVERY- CURRENT CYC 12881- OR 8,000 FLT CYC OF REPAIR WHICHEVER COMES LATER. RECOMMEND REPEAT INSP PER *(3) EXT LFEC EVERY 8,000 FLT CYC AND *(1) DETAIL VISUAL INSP EVERY 16,000 FLT CYC TOMC-APPROVAL
